ITEM METADATA RECORD
Title: Ordered-reversed stochastic processes may be nonstochastic - Solution
Authors: Dhaene, Geert # ×
Issue Date: Oct-1997
Publisher: Cambridge univ press
Series Title: Econometric theory vol:13 issue:5 pages:765-766
ISSN: 0266-4666
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science